Alert archive / Mississippi / Flash Flood Warnings in 2010
Flash Flood Warning 48, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Jun 15, 2010, 1:30 PM CDT for Hinds County, Madison County, Rankin County, Mississippi. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2010, 1:30 PM CDT (18:30 UTC)
- Expired
- Jun 15, 2010, 3:30 PM CDT
- In force
- 2 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Hinds County, MS, Madison County, MS, Rankin County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 21 km from the middle of the area, began a volume at 18:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 1:50 PM CDT | FLASH FLOOD | Flowood, MS | WATER COVERING THE INTERSECTION OF AIRPORT ROAD AND FLOWOOD DRIVE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 6.5 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3165 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 889 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
382 WGUS54 KJAN 151830 FFWJAN MSC049-089-121-152030- /O.NEW.KJAN.FF.W.0048.100615T1830Z-100615T2030Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE JACKSON MS 130 PM CDT TUE JUN 15 2010 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * FLASH FLOOD WARNING FOR... EASTERN HINDS COUNTY IN CENTRAL MISSISSIPPI... THIS INCLUDES THE CITIES OF...JACKSON...CLINTON... SOUTH CENTRAL MADISON COUNTY IN CENTRAL MISSISSIPPI... THIS INCLUDES THE CITIES OF...RIDGELAND...MADISON... WEST CENTRAL RANKIN COUNTY IN CENTRAL MISSISSIPPI... THIS INCLUDES THE CITIES OF...RICHLAND...PEARL...FLOWOOD... * UNTIL 330 PM CDT * AT 129 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED THUNDERSTORMS PRODUCING VERY HEAVY RAIN ALONG A LINE EXTENDING FROM PEARL TO CLINTON...OR ALONG A LINE EXTENDING FROM BRANDON TO CLINTON...MOVING NORTHEAST AT 15 MPH. ESTIMATED RADAR RAINFALL AMOUNTS...ON THE ORDER OF ONE TO THREE INCHES...HAVE OCCURRED IN THE PAST HOUR. ADDITIONAL THUNDERSTORMS PRODUCING VERY HEAVY RAINFALL WILL TRACK ACROSS THE WARNED AREA DURING THE NEXT TWO HOURS. FLASH FLOODING HAS ALREADY BEEN REPORTED IN THE JACKSON AREA. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO POCAHONTAS AND FANNIN VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT TWO HOURS WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. && LAT...LON 3209 9018 3222 9047 3254 9030 3242 8990 $$ COHEN
1 follow-up statement
230 WGUS74 KJAN 151922 FFSJAN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 222 PM CDT TUE JUN 15 2010 MSC049-089-121-152030- /O.CON.KJAN.FF.W.0048.000000T0000Z-100615T2030Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HINDS MS-RANKIN MS-MADISON MS- 222 PM CDT TUE JUN 15 2010 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 PM CDT FOR SOUTH CENTRAL MADISON...WEST CENTRAL RANKIN AND EASTERN HINDS COUNTIES... AT 221 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO DETECT THUNDERSTORMS PRODUCING VERY HEAVY RAIN ALONG A LINE EXTENDING FROM FLORENCE TO 9 MILES SOUTHWEST OF RICHLAND...OR ALONG A LINE EXTENDING FROM 7 MILES WEST OF STAR TO 9 MILES SOUTHWEST OF RICHLAND...MOVING NORTHEAST AT 10 MPH. ESTIMATED RADAR RAINFALL AMOUNTS...ON THE ORDER OF ONE TO THREE INCHES...HAVE OCCURRED IN THE PAST HOUR. FLASH FLOODING HAS BEEN REPORTED IN THE JACKSON AREA. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RAYMOND...CLINTON...POCAHONTAS...FANNIN...RIDGELAND...PEARL... MADISON...JACKSON AND FLOWOOD. VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT HOUR...WITH AN ADDITIONAL ONE INCH POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. && LAT...LON 3209 9018 3222 9047 3254 9030 3242 8990 $$ COHEN
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jun 15, 9:55 AM CDT, 3 hours 35 minutes earlier.
Area forecast discussion, Jun 15, 9:55 AM CDT, 3 hours 35 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 955 AM CDT TUE JUN 15 2010 .UPDATE...A WELL-DEFINED UPPER(200MB) LOW JUST NW OF LAKE PONCHARTRAIN SPINNING NEWD TOWARD KMCB WITH ISOLATED SHRA/TSRA BREAKING OUT NEAR THE COASTAL COUNTIES. EXPECT ASCENT TO BE INCREASING OVER SERN MS DURING MAX HEATING SO HAVE BOOSTED POPS IN SERN MS FOR THIS AFTERNOON. MORNING RAOB ANALYSES SHOWING AT LEAST A RISK FOR WET MICROBURSTS FROM THE STORMS WITH PROGGED SBCAPES OF 3200J/KG AND DCAPE OF NEARLY 1100J/KG ALONG WITH VERTICAL TOTALS RUNNING AT 28. OTHERWISE...MINOR ADJUSTMENTS TO HOURLY GRIDS FOR MAINLY SKY COVER/QPFS. THE UPPER LOW SHOULD BE NEAR COLLINS THIS EVENING AND HEAD PAST KMEI LATE TONIGHT LEAVING A WEAK SHEAR AXIS IN IT/S WAKE. UPDATES SHOULD ALL BE POSTED AND AVAILABLE./40/ && .AVIATION... ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED BETWEEN 15/1700 UTC AND 16/0200 UTC...WITH THE GREATEST COVERAGE OF THIS ACTIVITY ACROSS SOUTHERN AND EASTERN MISSISSIPPI. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS BETWEEN 40 AND 50 KT ALONG WITH HEAVY RAINFALL. THE SHOWERS AND STORMS WILL ALSO RESULT IN MVFR TO IFR CEILINGS/VISIBILITIES. OUTSIDE OF SHOWERS AND STORMS...GENERALLY VFR CONDITIONS ARE EXPECTED THROUGH WEDNESDAY... ALONG WITH SCATTERED CUMULUS CLOUDS WITH BASES AROUND 4 KFT THIS AFTERNOON. HOWEVER...PATCHY FOG ASSOCIATED WITH MVFR VISIBILITIES WILL BE POSSIBLE ACROSS SOUTHERN AND EASTERN MISSISSIPPI BETWEEN 16/1000 UTC AND 16/1300 UTC. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED WEDNESDAY AFTERNOON AND EARLY WEDNESDAY EVENING...RESULTING IN GUSTY SURFACE WINDS ALONG WITH MVFR TO IFR CEILINGS/VISIBILITIES. /COHEN/ && .PREV DISCUSSION... /ISSUED 349 AM CDT TUE JUN 15 2010/ SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT...RAIN CHANCES INCREASE DURING THE SHORT TERM AS THE UPPER RIDGE HAS BROKEN DOWN AND AN UPPER DISTURBANCE AFFECTS THE CWA. RELATIVELY WEAK LOW LEVEL FLOW CONTINUES THIS EVENING...SO STORMS SHOULD MOVE FAIRLY SLOWLY. WHILE WE HAVE BEEN DRYING OUT FOR A PERIOD...THESE COULD DUMP HEAVY RAINFALL GIVEN PW VALUES INCREASING INTO THE 1.7 TO NEAR 2 INCH RANGE. AGAIN...FEEL THAT THE BETTER CHANCES FOR STORMS WILL BE ACROSS SOUTH AND EAST OF THE NATCHEZ TRACE. AFTERNOON STORMS THAT DEVELOP WILL DIMINISH AFTER SUNSET AND LEAVE GRADUALLY CLEARING SKIES. OVERNIGHT LOWS WILL GENERALLY BE IN THE LOW TO MID 70S. WEDNESDAY WILL AGAIN BE SIMILAR AS THE UPPER LOW SHOULD LINGER IN THE REGION AS WELL AS A FEW DISTURBANCES RIDING THROUGH THE UPPER FLOW ACROSS THE NORTHERN PART OF THE AREA. RAIN CHANCES LOOK HIGHER ACROSS THE ENTIRE REGION FOR WEDNESDAY. AMPLE MOISTURE(WITH PW VALUES INCREASING TO GREATER THAN 2 INCHES) WILL COMBINE WITH DAYTIME HEATING TO PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS. AT THIS TIME...MODELS NOT SHOWING TOO COOL MID LEVEL TEMPS...THUS VT NOT AS IMPRESSIVE. MODEL DCAPE NOT OVERLY HIGH AND NOT CONFIDENT IN HOW HIGH MICROBURST POTENTIAL WILL BE WEDNESDAY. WILL HAVE TO BETTER ASSESS THE RISK DAY BY DAY. TEMPERATURES ON WEDNESDAY CAME IN RATHER LOW WITH THE MAV GUI AND WHILE THERE WILL LIKELY BE MORE CLOUD COVER AND CONVECTION THAT DAY...FEEL FAIRLY SURE WE SHOULD REACH AT LEAST 90(INSTEAD OF UPPER 80S THAT GUI GAVE). RAISED TEMPS A COUPLE OF DEGREES IN A FEW LOCATIONS WITH GENERAL READINGS IN THE 90-92 RANGE. ANY STORMS THAT DEVELOP WILL AGAIN DIMINISH AFTER SUNSET. OVERNIGHT LOWS AGAIN WILL BE IN THE LOW TO MID 70S. OTHER ADJUSTMENTS TO GUI WERE TO RAISE POPS FOR TODAY. FEEL THAT THE NAM MAY HAVE A BETTER HANDLE WITH THE HIGHER POPS BUT JUST NOT COMFORTABLE GOING AS HIGH BUT DID NOT LIKE THE LOW GFS POPS. RAISED MOS BUT NOT AS HIGH AS THE NAM. LIKEWISE WITH CONVECTION POSSIBLE INTO THE FIRST FEW HOURS OF THE TONIGHT PERIOD...LOWERED SOME SITES JUST A TAD WHERE MOS CAME IN JUST A BIT TOO HIGH. TEMPERATURES FOR TODAY CAME IN DECENT BUT LOWERED A COUPLE OF DEGREES AT SOME SITES LIKELY TO SEE THE GREATEST COVERAGE OF STORMS. /28/ LONG TERM...UPPER RIDGING AMPLIFIES SOMEWHAT THU AND REMAINS POSITIONED OVER THE AREA THROUGH SATURDAY. MODEL DISCREPANCIES CONTINUE REGARDING THE STRENGTH OF HIGH PRESSURE OVER THE REGION. THE GFS SHOWS A SERIES OF WAVES THAT TRACK OVER THE RIDGE THROUGH SATURDAY...RESULTING IN PERIODS OF LIFT THAT MAINTAIN SCATTERED AFTERNOON AND EVENING CONVECTION IN THE FORECAST AREA THROUGH THE LONG TERM WHILE THE EURO IS SHOWING STRONGER RIDGING THAT ALLOWS LITTLE OR NO WAVE ACTIVITY THIS FAR SOUTH. SUNDAY INTO MONDAY GFS/EURO SOLUTIONS MORE IN LINE...BOTH REFLECTING A WWD SHIFT OF THE UPPER RIDGE CENTER WITH BOTH AGREEING THAT SHORTWAVE ACTIVITY WILL PUSH THROUGH THE RIDGE INTO THE FORECAST AREA. WOULD EXPECT AT LEAST ISOLATED DAYTIME AND EVENING CONVECTION IF THE RIDGE WERE TO HOLD STRONG CONSIDERING HIGHER PRECIPITABLE WATER VALUES THAT PERSIST AND HEALTHY CAPE VALUES. GFS POPS WITH ISOLATED TO SCATTERED CONVECTION...ESPECIALLY OVER SRN AND ERN ZONES...LOOK REASONABLE AND WILL BE GENERALLY FOLLOWED THROUGH MONDAY. TEMPERATURES WILL REMAIN ABOVE NORMAL THROUGH THE PERIOD AS THE EFFECTS OF HIGH PRESSURE REMAIN OVER THE REGION. FOLLOWED MEX MOS FOR AFTERNOON HIGHS IN LOW TO MID 90S THROUGH MONDAY. FOR OVERNIGHT LOWS...HAVE FAVORED HIGHER ENSEMBLE MOS SOLUTIONS GENERALLY IN THE MID 70S. MEX MOS LOWS CONTINUE TO LOOK TO COOL. && .PRELIMINARY POINT TEMPS/POPS... JACKSON 95 73 91 73 / 34 32 57 24 MERIDIAN 95 72 91 71 / 41 35 55 32 VICKSBURG 95 73 92 72 / 19 27 53 18 HATTIESBURG 94 74 92 73 / 52 27 56 34 NATCHEZ 92 73 90 72 / 37 22 49 27 GREENVILLE 95 75 92 72 / 18 29 50 16 GREENWOOD 95 74 91 72 / 18 30 53 19 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, Jun 15, 4:44 AM CDT, 8 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 444 AM CDT TUE JUN 15 2010 MSZ031-038-039-043>046-048>066-072>074-160945- LOWNDES-WINSTON-NOXUBEE-MADISON MS-LEAKE-NESHOBA-KEMPER-HINDS- RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH- JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 444 AM CDT TUE JUN 15 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT STRONG TO ISOLATED SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON GENERALLY ALONG AND SOUTHEAST OF THE NATCHEZ TRACE. THIS ACTIVITY COMES AS AN UPPER LEVEL DISTURBANCE OVER SOUTHEAST LOUISIANA COMBINES WITH DAYTIME HEATING AND A MOIST ATMOSPHERE. THE MAIN CONCERNS WILL BE FROM WIND GUSTS UP TO 60 MPH. THESE STORMS WILL MOVE SLOWLY AND COULD PRODUCE VERY HEAVY RAINFALL. THIS ACTIVITY WILL DIMINISH AFTER SUNSET. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY. ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>030-032>037- 040>042-047-160945- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-CHOCTAW- OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-ISSAQUENA-SHARKEY- YAZOO-WARREN- 444 AM CDT TUE JUN 15 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 28
In the hours before
Special weather statement, Jun 15, 12:23 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1223 PM CDT TUE JUN 15 2010 MSZ043-049-151755- RANKIN MS-MADISON MS- 1223 PM CDT TUE JUN 15 2010 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER GLUCKSTADT AT 1223 PM CDT... MOVING NORTHEAST AT 5 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN SOUTH CENTRAL MADISON AND NORTH CENTRAL RANKIN COUNTIES SHOULD MONITOR THIS STORM CLOSELY. COHEN
Special weather statement, Jun 15, 12:28 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1228 PM CDT TUE JUN 15 2010 MSZ048-151750- HINDS MS- 1228 PM CDT TUE JUN 15 2010 ...STRONG THUNDERSTORM NEAR DOWNTOWN JACKSON... A STRONG THUNDERSTORM CAPABLE OF PRODUCING 45 MPH WIND GUSTS WAS LOCATED ROUGHLY 3 MILES NORTHWEST OF DOWNTOWN JACKSON AT 1228 PM CDT. THE STORM WAS NEARLY STATIONARY. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN EAST CENTRAL HINDS COUNTY SHOULD MONITOR THIS STORM CLOSELY. BYB
Local storm report, Jun 15, 12:55 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1255 PM CDT TUE JUN 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 PM TSTM WND DMG 4 E GLUCKSTADT 32.52N 90.03W
06/15/2010 MADISON MS TRAINED SPOTTER
MULTIPLE SMALL TREES AND LARGE TREE LIMBS WERE BLOWN DOWN
IN THE DEERFIELD AND HARVEY CROSSING AREAS. FENCES WERE
ALSO BLOWN OVER IN THE VICINITY.
&&
DLSpecial weather statement, Jun 15, 1:11 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 111 PM CDT TUE JUN 15 2010 MSZ048-049-151840- HINDS MS-RANKIN MS- 111 PM CDT TUE JUN 15 2010 ...STRONG THUNDERSTORM OVER JACKSON... A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES SOUTH OF JACKSON AT 111 PM CDT... MOVING NORTHEAST AT 10 MPH. VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN WEST CENTRAL RANKIN AND EAST CENTRAL HINDS COUNTIES SHOULD MONITOR THIS STORM CLOSELY. COHEN
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 12:26 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Rankin | 49 min |
| Jun 15, 1:14 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 61 min |
| Jun 15, 1:32 PM CDT | Severe Thunderstorm Warning | JAN | Rankin | 58 min |
| Jun 15, 1:40 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Leake, Madison, Rankin, Scott | 50 min |
| Jun 15, 2:00 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Webster | 60 min |
| Jun 15, 2:07 PM CDT | Severe Thunderstorm Warning | JAN | Leake | 53 min |
| Jun 15, 2:33 PM CDT | Severe Thunderstorm Warning | JAN | Lamar | 57 min |
| Jun 15, 2:39 PM CDT | Severe Thunderstorm Warning | JAN | Smith | 66 min |
| Jun 15, 2:53 PM CDT | Severe Thunderstorm Warning | JAN | Scott | 52 min |
| Jun 15, 2:56 PM CDT | Flash Flood Warning | JAN | Lamar | 2 hr |
| Jun 15, 3:02 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes | 58 min |
| Jun 15, 3:09 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Winston | 51 min |
| Jun 15, 3:24 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jasper, Jones, Smith | 51 min |
| Jun 15, 3:31 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Montgomery, Webster | 44 min |
| Jun 15, 3:32 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes | 58 min |
| Jun 15, 3:37 PM CDT | Flash Flood Warning | JAN | Clay, Lowndes | 113 min |
| Jun 15, 3:43 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale, Neshoba, Newton | 62 min |
| Jun 15, 3:48 PM CDT | Severe Thunderstorm Warning | JAN | Jasper | 42 min |
| Jun 15, 4:12 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Franklin, Jefferson, Lawrence, Lincoln | 63 min |
| Jun 15, 4:13 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes, Noxubee | 47 min |
| Jun 15, 4:15 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Lawrence, Simpson, Smith | 60 min |
| Jun 15, 4:22 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Lauderdale | 23 min |
| Jun 15, 4:25 PM CDT | Flash Flood Warning | JAN | Franklin, Jefferson, Lincoln | 2 hr |
| Jun 15, 4:28 PM CDT | Flash Flood Warning | JAN | Kemper, Lowndes, Noxubee | 2 hr |
| Jun 15, 4:38 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Rankin, Simpson | 52 min |
| Jun 15, 4:44 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Kemper, Lauderdale | 32 min |
| Jun 15, 5:39 PM CDT | Severe Thunderstorm Warning | JAN | Warren | 36 min |
| Jun 15, 5:42 PM CDT | Severe Thunderstorm Warning | JAN | Sharkey, Yazoo | 33 min |
| Jun 15, 6:03 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 42 min |
| Jun 15, 6:11 PM CDT | Flash Flood Warning | JAN | Warren | 106 min |
Nearby
Flash Flood Warnings in Mississippi, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.